I am a 41 year old female that has a history of Hodgking Lymphoma (dx 12/06, finished chemo (abvd) in 07/07). I was dx with RA last September. I have been on Plaquenil- didn't tolerate it, constant nausea/vomitting, Arava (presently on) with Prednisone (stopped 12/09), tried Methotrexate injections (took 3, had constant vomitting with weight loss). I am in constant pain and need to find other treatment options. I have had an allergic reaction to PPD (I am a RN and have been exposed to TB during my career) so I am unable to have a PPD which rules out several meds and others are worrysome due to the risk of Lymphoma. I am trying to continue to work full time as an office RN for a home health company. I am not sleeping well and really need help. My Rheumatologist doesnt seem to know how to treat me now that I have tried 3 meds without much success. I really need some help. I have insurance and would even travel out of state (FL) to see another Rheumatologist for a second opinion. Please help!
I can understand the problem you are facing.
Since you are having an insurance cover, you can go to any top hospital of your state or country.
I will not be able to name them as i am from India and hence have got less idea about your country.
I will, also, not be able to advice/prescribe you drugs online as i have not examined you personally. Also you are having few side effects of the already prescribed drugs. So treating this is little difficult.
You just need a good and understanding doctor, who can do a proper dose titration, to bail you out of this problem.
If you were in india , i could had referred you easily.
However feel free to discuss me, even if you have a slightest doubt.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.